Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 35, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 25, 2018, 6:07 PM EDT for Georgetown County, South Carolina. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2018, 6:07 PM EDT (22:07 UTC)
- Expired
- Jun 25, 2018, 6:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Georgetown County, SC
The radar
The Wilmington radar (KLTX), 109 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:02 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.1 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
174
WUUS52 KILM 252207
SVRILM
SCC043-252300-
/O.NEW.KILM.SV.W.0035.180625T2207Z-180625T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
607 PM EDT MON JUN 25 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Georgetown County in northeastern South Carolina...
* Until 700 PM EDT.
* At 607 PM EDT, a severe thunderstorm was located over Oatland, or 9
miles north of Georgetown, moving south at 15 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage trees and power lines.
* Locations impacted include...
Georgetown, Jackson, Sampit, Plantersville, Graves, Oatland and
Georgetown Memorial Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3333 7955 3351 7952 3352 7950 3354 7948
3357 7943 3359 7944 3360 7918 3328 7923
TIME...MOT...LOC 2207Z 006DEG 11KT 3350 7933
HAIL...0.88IN
WIND...60MPH
$$
TRA2 follow-up statements
120
WWUS52 KILM 252225
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
625 PM EDT MON JUN 25 2018
SCC043-252300-
/O.CON.KILM.SV.W.0035.000000T0000Z-180625T2300Z/
Georgetown SC-
625 PM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR GEORGETOWN COUNTY...
At 624 PM EDT, a severe thunderstorm was located over Oatland, or 9
miles northwest of Georgetown, moving west at 5 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage trees and power lines.
Locations impacted include...
Georgetown, Jackson, Sampit, Plantersville, Graves, Oatland and
Georgetown Memorial Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, which could
eventually lead to flash flooding. Do not drive your vehicle through
flooded roadways.
&&
LAT...LON 3333 7955 3351 7952 3352 7950 3354 7948
3357 7943 3359 7944 3360 7918 3328 7923
TIME...MOT...LOC 2224Z 079DEG 5KT 3349 7937
HAIL...0.88IN
WIND...60MPH
$$
TRA930
WWUS52 KILM 252245
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
645 PM EDT MON JUN 25 2018
SCC043-252255-
/O.CAN.KILM.SV.W.0035.000000T0000Z-180625T2300Z/
Georgetown SC-
645 PM EDT MON JUN 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GEORGETOWN COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, therefore, the warning has been cancelled. However heavy
rain is still falling and a flood advisory remains in effect.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
LAT...LON 3333 7955 3351 7952 3352 7950 3354 7948
3357 7943 3359 7944 3360 7918 3328 7923
TIME...MOT...LOC 2240Z 006DEG 11KT 3343 7938
$$
TRAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:05 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 25, 4:05 PM EDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Wilmington NC Issued by National Weather Service Charleston SC 405 PM EDT Mon Jun 25 2018 .SYNOPSIS... A weak front will remain stalled over the area through Tuesday before Atlantic high pressure rebuilds. Another front may drop into the area Friday before dissipating. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... A Severe Thunderstorm Watch is in effect for the entire area until 10 PM tonight. A cold front is currently moving south into the area. Based on surface observations, it appears the location of the front as of 4 PM is near the NC/SC border. Convection is currently being driven in two different locations. The first is for the coastal counties, due to the sea breeze moving inland. The second is further inland, which is due to a mid-level impulse approaching from the west. The expectation is for convection to increase for both areas, with the inland convection becoming more dominant as we head into the evening. There is plenty of instability in place, especially with temperatures well into the 90s and dew points in the lower 70s. SPC Mesoscale Analysis currently shows MLCAPEs ~2,500 J/kg across the southernmost tier of the CWA. MLCAPEs are forecasted to increase over the next few hours with a band ~3,000 J/kg across the southernmost tier of the CWA and along the coast. Low level lapse rates are steep, up to 8 C/km. PWATs are also around 2". All of these and more will help increase the convective potential over the upcoming hours. The main threat will be damaging winds. But small hail will also be possible. Heavy rain should also be expected in these storms. Though, they appear to be moving at a decent rate, which will help to limit the flooding potential. However, any training or backbuilding of storms over the same locations would cause issues. The POPs generally reflect the timing of multiple CAMs and radar trends. The worst conditions are expected in the evening, then improving as the bulk of activity moves offshore. Though, remnant showers should persist well into the night, especially for the coastal counties. Overnight lows will generally range from 70-75 degrees. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... A relatively active pattern is likely to persist into Tuesday as a weak front remains stalled over eastern NC while a series of upper shortwaves move through the area. Somewhat drier, more stable air will shift in from the north as surface high pressure builds down the Eastern Seaboard. Better instability will exist across the SC Pee Dee region which will be south of the front. We show 40-50% PoPs Tuesday into Tuesday evening, diminishing Tuesday night as the greatest upper vorticity energy moves southeast of the area. A marginal severe threat will exist mainly along the NC/SC border and the Pee Dee region where the best instability will exist. High temps will be noticeably cooler given the weak cold air advection. Temps will top out in the upper 80s with heat indices in the mid to upper 90s. Temperatures will gradually warm Wednesday through Thursday as the upper ridge builds toward the eastern United States. Mainly diurnal convection is expected each day with the sea breeze the main driver, though weak shortwave energy could also drive some convection. Heat indices may be back above Heat Advisory criteria again on Thursday. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... A large upper ridge will build over the area Thursday night through Sunday before shifting east of the area early next week. Hot and muggy conditions are expected through Sunday, with the potential for Heat Advisories. Mainly diurnal convection is anticipated each day. Slightly cooler temps will occur Monday into Tuesday as stronger onshore flow develops. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... As of 18Z...Radar shows two areas of convection developing this afternoon, one along the sea breeze and another far inland. The threat for thunderstorm impacts to the airports will increase this evening and tonight as a mid-level disturbance combines with a southward moving cold front. TEMPO IFR within severe convection is possible. The bulk of the convection is expected to shift offshore late this evening and overnight, allowing for improving conditions. Winds are likely to shift to northwest or even north late in the period. Extended Outlook...Scattered showers and tstms will affect all terminals Tuesday into Tuesday night. Brief period of MVFR ceilings possible at NC terminals Tue night. Otherwise mainly VFR outside brief restrictions in scattered showers/tstms. && .MARINE... NEAR TERM /THROUGH TONIGHT/... A cold front will move south into the area, then stall over the coastal waters. North of the front, expect light winds, generally from the north. South of the front, expect light winds, generally from the south. Seas will range from 2-3 ft. SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... Brief period of E to NE flow over the NC waters Tuesday into Tuesday night before Atlantic high pressure rebuilds and flow becomes southerly. LONG TERM /THURSDAY THROUGH FRIDAY/... SW flow Thursday into Thursday night, becoming variable Friday as a weak front drops into the waters. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...None. && SYNOPSIS...99 NEAR TERM...99 SHORT TERM...99 LONG TERM...99 AVIATION...99 MARINE...99
Hazardous weather outlook, Jun 25, 1:13 PM EDT, 4 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC Issued by National Weather Service Charleston SC 113 PM EDT Mon Jun 25 2018 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059- 261715- Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown- Central Horry-Northern Horry- 113 PM EDT Mon Jun 25 2018 ...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is marginal risk for excessive rainfall and localized flash flooding potential on Tuesday. Heat index values could reach 100 to 105 degrees Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. AMZ250-252-254-256-261715- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 113 PM EDT Mon Jun 25 2018 ...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jun 25, 5:24 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Wilmington NC
524 PM EDT MON JUN 25 2018
SCZ024-033-059-252215-
Marion SC-Northern Horry SC-Dillon SC-
524 PM EDT MON JUN 25 2018
...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN DILLON...NORTHWESTERN
HORRY AND MARION COUNTIES UNTIL 615 PM EDT...
At 523 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Marion, moving southeast at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Marion, Mullins, Sellers, Galivants Ferry, Fork, Blue Brick, Zion,
Gapway, Brittons Neck, Rains, Gresham, Smithboro, Green Sea, Aynor,
Nichols and Carolinas Hospital System - Marion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
LAT...LON 3430 7919 3411 7893 3396 7924 3396 7933
3392 7931 3388 7940 3389 7940 3390 7943
3395 7949 3397 7948 3399 7952 3404 7951
3407 7954 3410 7952 3413 7952 3413 7953
3418 7957 3423 7954 3427 7957 3430 7962
TIME...MOT...LOC 2123Z 315DEG 16KT 3413 7941
JDWLocal storm report, Jun 25, 5:27 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
527 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG 5 ESE FLORENCE 34.15N 79.71W
06/25/2018 FLORENCE SC DEPT OF HIGHWAYS
TREE DOWN ON BRIDLE CIRCLE AND TRILLY LANE.
&&
EVENT NUMBER ILM1800089
43Special weather statement, Jun 25, 5:27 PM EDT, 40 minutes before
Special Weather Statement National Weather Service Wilmington NC 527 PM EDT MON JUN 25 2018 NCZ109-252230- Inland Brunswick NC- 527 PM EDT MON JUN 25 2018 ...STRONG THUNDERSTORM WILL AFFECT CENTRAL BRUNSWICK COUNTY UNTIL 630 PM EDT... At 526 PM EDT, Doppler radar was tracking a strong thunderstorm near Brunswick County Community College Main Campus, or 12 miles north of Oak Island. This storm was nearly stationary. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Mill Creek and Bolivia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for southeastern North Carolina. LAT...LON 3411 7807 3400 7812 3409 7832 3417 7827 TIME...MOT...LOC 2126Z 115DEG 2KT 3409 7819 TRA
Special weather statement, Jun 25, 5:39 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Wilmington NC
539 PM EDT MON JUN 25 2018
SCZ023-252230-
Darlington SC-
539 PM EDT MON JUN 25 2018
...SPECIAL WEATHER STATEMENT FOR DARLINGTON COUNTY UNTIL 630 PM
EDT...
At 539 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lydia, or near Hartsville, moving east at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hartsville, Darlington, Lamar, Dovesville, Mont Clare, Lydia, Auburn,
Darlington Raceway, Mechanicsville, Oates, Floyd, Kellytown, Florence
Darlington Technical College Main Campus, North Hartsville, Mcleod
Medical Center and Carolina Pines Regional Medical Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
LAT...LON 3437 8017 3444 7980 3429 7971 3430 7973
3425 7976 3425 7981 3412 8001 3418 8013
3420 8011 3423 8011 3427 8014 3428 8013
3430 8016 3434 8018
TIME...MOT...LOC 2139Z 278DEG 11KT 3430 8011
JDWSpecial weather statement, Jun 25, 5:52 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Wilmington NC
552 PM EDT MON JUN 25 2018
SCZ055-056-252230-
Coastal Georgetown SC-Inland Georgetown SC-
552 PM EDT MON JUN 25 2018
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL GEORGETOWN COUNTY UNTIL
630 PM EDT...
At 551 PM EDT, Doppler radar was tracking a strong thunderstorm near
Oatland, or 12 miles north of Georgetown, moving south at 10 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Georgetown, Graves, Oatland and Georgetown Memorial Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
LAT...LON 3340 7943 3357 7944 3358 7943 3359 7944
3367 7929 3340 7920 3336 7930
TIME...MOT...LOC 2151Z 352DEG 10KT 3354 7933
TRASpecial weather statement, Jun 25, 6:02 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Wilmington NC
602 PM EDT MON JUN 25 2018
SCZ032-039-252300-
Williamsburg SC-Florence SC-
602 PM EDT MON JUN 25 2018
...SPECIAL WEATHER STATEMENT FOR SOUTHERN FLORENCE AND NORTHERN
WILLIAMSBURG COUNTIES UNTIL 700 PM EDT...
At 602 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Cartersville to Brittons Neck.
Movement was south at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Lake City, Kingstree, Johnsonville, Pamplico, Hemingway, Hannah,
Cades, Poston, Nesmith, Indiantown, Hebron, Friendfield, Morrisville,
Henry, Kingsburg, Scranton, Coward, Olanta, Stuckey and Central
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
LAT...LON 3372 7998 3377 8000 3382 7991 3388 7988
3389 7995 3395 7997 3399 7989 3402 7994
3398 7951 3397 7948 3394 7949 3390 7943
3389 7940 3388 7941 3384 7937 3383 7932
3360 7946 3362 8003
TIME...MOT...LOC 2202Z 011DEG 21KT 3396 8008 3390 7935
TRAThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:43 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Horry, Marion | 47 min |
| Jun 24, 9:16 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 59 min |
| Jun 24, 9:31 PM EDT | Severe Thunderstorm Warning | ILM | Williamsburg | 71 min |
| Jun 24, 9:33 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 57 min |
| Jun 24, 10:04 PM EDT | Special Weather Statement | ILM | Horry | 56 min |
| Jun 25, 3:57 PM EDT | Special Weather Statement | ILM | Darlington | 33 min |
| Jun 25, 4:02 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Marlboro | 58 min |
| Jun 25, 4:47 PM EDT | Special Weather Statement | ILM | Florence | 28 min |
| Jun 25, 4:54 PM EDT | Severe Thunderstorm Warning | ILM | Florence | 37 min |
| Jun 25, 5:02 PM EDT | Special Weather Statement | ILM | Georgetown | 43 min |
| Jun 25, 5:06 PM EDT | Special Weather Statement | ILM | Georgetown | 39 min |
| Jun 25, 5:09 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Horry | 66 min |
| Jun 25, 5:24 PM EDT | Special Weather Statement | ILM | Marion | 51 min |
| Jun 25, 5:38 PM EDT | Severe Thunderstorm Warning | ILM | Horry, Marion | 54 min |
| Jun 25, 5:39 PM EDT | Special Weather Statement | ILM | Darlington | 51 min |
| Jun 25, 5:52 PM EDT | Special Weather Statement | ILM | Georgetown | 38 min |
| Jun 25, 6:02 PM EDT | Special Weather Statement | ILM | Williamsburg | 58 min |
| Jun 25, 6:10 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Marion, Williamsburg | 65 min |
| Jun 25, 6:43 PM EDT | Areal Flood Advisory | ILM | Georgetown | 2 hr |
| Jun 25, 6:47 PM EDT | Special Weather Statement | ILM | Horry | 28 min |
| Jun 25, 7:15 PM EDT | Special Weather Statement | ILM | Marlboro | 45 min |
| Jun 25, 7:16 PM EDT | Special Weather Statement | ILM | Williamsburg | 44 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.